Please use this identifier to cite or link to this item: http://openarchive.nure.ua/handle/document/2218
Title: MATHEMATICAL MODEL OF REQUEST ROUTING IN CONTENT DELIVERY NETWORKS WITH GUARANTEED QUALITY OF SERVICE
Authors: Yevsyeyeva, O.Yu.
Khader, M.B.
Keywords: MATHEMATICAL MODEL
REQUEST ROUTING
CONTENT DELIVERY NETWORKS
GUARANTEED QUALITY OF SERVICE
Issue Date: 2013
Publisher: Sevastopol
Citation: Yevsyeyeva O.Yu., Khader M.B. MATHEMATICAL MODEL OF REQUEST ROUTING IN CONTENT DELIVERY NETWORKS WITH GUARANTEED QUALITY OF SERVICE // 2013 23rd Int. Crimean Conference “Microwave & Telecommunication Technology” (CriMiCo’2013). 9—13 September, Sevastopol, Crimea, Ukraine. 2013, Vol. 1. - PP. 525-526.
Abstract: The request routing in content delivery networks (CDNs) is traditionally related to choosing the appropriate mirrored server only. At the same time, the need of providing guaranteed quality of service necessitates conversion to solving of request routing on CDN together integrated with traffic routing in transport telecommunication network. The mathematical model that allows obtaining integral optimal solution of both tasks has been offered.
URI: http://openarchive.nure.ua/handle/document/2218
Appears in Collections:Кафедра інфокомунікаційної інженерії (ІКІ)

Files in This Item:
File Description SizeFormat 
525_Yevsyeyeva.pdf261.33 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Admin Tools